# SDR DALA1316990684

- Difficulty date: July 27, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 69,565 hours, 29,115 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY LIGHT AT 1R GALLEY INOPERATIVE.  FOUND AND REPAIRED BROKEN WIRE IAW WDM.  OPS CHECKED GOOD.
